Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Time-delay operators in semiclassical limit. II. Short-range potentials


Author: Xue Ping Wang
Journal: Trans. Amer. Math. Soc. 322 (1990), 395-416
MSC: Primary 35P25; Secondary 35J10, 35S99, 47F05, 81Q20
DOI: https://doi.org/10.1090/S0002-9947-1990-0987170-X
MathSciNet review: 987170
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This work is a continuation of [27]. We prove that quantum time-delay operator localized in a nontrapping energy interval is in fact an $ h$-pseudodifferential operator with the $ h$-principal symbol given by the classical time-delay function composed with the incoming wave operator in classical mechanics. The classical limit of time-delay operator is also given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35P25, 35J10, 35S99, 47F05, 81Q20

Retrieve articles in all journals with MSC: 35P25, 35J10, 35S99, 47F05, 81Q20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1990-0987170-X
Article copyright: © Copyright 1990 American Mathematical Society